SciELO - Scientific Electronic Library Online

SciELO - Scientific Electronic Library Online

Referencias del artículo

ZUPPA, Carlos. A Compact trace theorem for domains with external cusps. Rev. Unión Mat. Argent. [online]. 2009, vol.50, n.1, pp. 23-29. ISSN 0041-6932.

    [1]    G. Acosta, M. G. Armentano, R. G. Durán, and A. L. Lombardi, Finite Element Approximations in a NonLipschitz Domain. SIAM J. Numer. Anal. 45 (2007), 277-295 [ Links ]

    [2]    R. A. Adams, Sobolev Spaces, Academic Press, New York, 1975. [ Links ]

    [3]    G. Auchmuty, Steklov Eigenproblems and the Representation of Solutions of Elliptic Boundary Value Problems, Num. Functional Analysis and Optimization, 25, (2004), 321-348. [ Links ]

    [4]    G. Auchmuty, Spectral Characterization of the Trace Spaces Hs (∂Ω) , SIAM J of Math. Anal. 38/3, (2006), 894-905. [ Links ]

    [5]    K. O. Friedrichs, On certain inequalities and characteristic value problems for analytic functions and for functions of two variables, Trans. Amer. Math. Soc. 41, 321-364, 1937. [ Links ]

    [6]    V. G. Maz'ja, Sobolev Spaces, Springer Verlag, New York, 1980. [ Links ]

    [7]    V. G. Maz'ja, Yu. V. Netrusov and V. Poborchi, Boundary values of functions in Sobolev Spaces on certain non-lipschitzian domains, St. Petersburg Math. J. 11, 107-128, 2000. [ Links ]

    [8]    H. Shahgholian, When does the free boundary enter into corner points of the fixed boundary?, J. Math. Sci. 132, No. 3, 371-377, 2006. [ Links ]